RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 2, Pages 57–58 (Mi faa1107)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Local principle of computation of the factor-norms of singular integral operators

R. E. Avedan'o, N. Ya. Krupnik


Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:2, 130–131

Bibliographic databases:

UDC: 517.9
Received: 13.04.1987

Citation: R. E. Avedan'o, N. Ya. Krupnik, “Local principle of computation of the factor-norms of singular integral operators”, Funktsional. Anal. i Prilozhen., 22:2 (1988), 57–58; Funct. Anal. Appl., 22:2 (1988), 130–131

Citation in format AMSBIB
\Bibitem{AveKru88}
\by R.~E.~Avedan'o, N.~Ya.~Krupnik
\paper Local principle of computation of the factor-norms of singular integral operators
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 2
\pages 57--58
\mathnet{http://mi.mathnet.ru/faa1107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=947606}
\zmath{https://zbmath.org/?q=an:0666.47025|0656.47042}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 2
\pages 130--131
\crossref{https://doi.org/10.1007/BF01077603}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R699700006}


Linking options:
  • http://mi.mathnet.ru/eng/faa1107
  • http://mi.mathnet.ru/eng/faa/v22/i2/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Ya. Krupnik, A. S. Markus, I. A. Fel'dman, “Norm of a linear combination of projectors in Hilbert space”, Funct. Anal. Appl., 23:4 (1989), 327–329  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:170
    Full text:60
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020